# SDR REXA2013071101346

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 27,067 hours, 23,939 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN`S OXYGEN MASK BOX DOES NOT TEST PROPERLY.  REPLACED CAPTAINS OXYGEN MASK BOX REF AMM 35-11-15.  ALL CHECKED GOOD.
